Աստղաֆիզիկա =Астрофизика =Astrophysics

Планетарные туманности: осесимметричные модели

Игуменщев, И. В. and Тутуков, А. В. and Шустов, Б. М. (1989) Планетарные туманности: осесимметричные модели. Աստղաֆիզիկա, 30 (2). pp. 282-295.

[img] PDF
Download (2129Kb)
    Item Type: Article
    Additional Information: Planetary nebulae: axisymmetric models.
    Uncontrolled Keywords: Igumenshchev I. V., Tutukov A. V., Shustov B. M.
    Subjects: Q Science > QB Astrophysics > Stars
    Q Science > QB Astrophysics > Nebulae
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 09 Aug 2013 11:02
    Last Modified: 26 Aug 2013 14:47
    URI: http://astro.asj-oa.am/id/eprint/1932

    Actions (login required)

    View Item